# SDR 96ZZZX1037

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39181
- Make and model: Bolkms BK117A3
- Aircraft serial: 7003
- Engine: Lyc LTS101650B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 430112810
- Condition: Leakage
- Location: Engine
- Part time: 129 hours
- Component: Bendix
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

INTERNAL LEAKAGE OF FUEL PUMP WASHED GREASE FROM BEARING OF FUEL CONTROL CAUSING AN ENGINE TO OVERSPEED.  THERE WAS NO INDICATION PRIOR TO THE FAILURE.  THE FUEL CONTOL SEIZED AND THE NYLON COUPLING SPLINES SHEARED.
